Han Qiang, Zhang Shanyuan, Yang Guitong. The Asymptotic Solution of a Dynamic Buckling Problem in Elastic Columns[J]. Applied Mathematics and Mechanics, 1999, 20(8): 809-814.
Citation: Han Qiang, Zhang Shanyuan, Yang Guitong. The Asymptotic Solution of a Dynamic Buckling Problem in Elastic Columns[J]. Applied Mathematics and Mechanics, 1999, 20(8): 809-814.

The Asymptotic Solution of a Dynamic Buckling Problem in Elastic Columns

  • Received Date: 1997-07-05
  • Publish Date: 1999-08-15
  • For the dynamic buckling of an elastic column, which is subjected to a longitudinal impact by a rigid body, the form of the axial load is very complicated. The problem may be reduced to discuss the solution of nonlinear partial differential equations. So far, a theoretical solution may not be obtained. In this paper, this dynamic buckling problem of an ideal elastic column with finite length is discussed. By the perturbation method with a small parameter and the variational method, a solution of this problem is given. Finally, numerical computation is carried out, from this, some beneficial.
  • loading
  • [1]
    Hayashi T,Sano Y.Dynamic buckling of elastic bars[J].Bulletin of JAME,1972,15(88):1167~1175.
    [2]
    Hayashi T,Sano Y.Dynamic buckling of elastic bars,2nd Report[J].Bulletin of JAME,1972,15(88):1175~1184.
    [3]
    Hayashi T,Sano Y,Asai O.Dynamic buckling of elastic bars,3rd Report[J].Bulletin of JAME,1972,15(89):1333~1338.
    [4]
    Ari-Gur J,Weller T,Singer J.Experimental and theoretical studies of columns under axial impact[J].Int J Solids Structures,1982,18(7):619~641.
    [5]
    韩强.几种结构的动力屈曲、分叉和混沌运动研究[D].(博士学位论文).太原:太原工业大学,1996
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2333) PDF downloads(615) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return